Skip to Content

Join the 'Urinary Tract' group to help and get support from people like you.

Urinary Tract Questions

 Clear

We found 75 questions associated with the 'Urinary Tract' topic.

Urinary Tract Infection - I get a UTI almost every time me and my boyfriend have sex. We don't get?

Posted 3 Jan 2014 by Ashley16 6 answers

... to but like twice a month and I get one every time and they are very painful :( is there something we can do to prevent these?

What does it mean if the pee hole itches really bad for a female?

Posted 6 Jan 2014 by llewellyn_girl95 4 answers

My health teacher asked us this question today and asked the girls to come up with 4 possible answers. I thought a urinary tract infection (UTI) or maybe a yeast infection. However I can not come up with any others. So any help you guys could spare would be helpful. What do you think are some other ...

Urinary Tract Infection - short-term UTI's after intercourse, anyone else?

Posted 18 Nov 2013 by sandyhb 3 answers

I get UTI's which only last a day or two; usually they occur 2 days post-intercourse. Home test strips are positive but lab tests come back negative since it takes a day or two to get a doc appointment. Symptoms are identical to those of UTI's. I'm meticulous with cleanliness & ...

Urinary Tract Infection - have chronic uti just drinking lots of water how long til it gets better?

Posted 19 Jan 2015 by COINSESR 3 answers

have had a uti for the last two years multiple doses of antibiotics just taking flomax

Urinary Tract Infection - Anyone else afraid to have sex because of UTI?

Posted 16 Mar 2016 by 1976er 7 answers

I have had so many, all after sex. Literally dozens over the past five years. I have the infections more under control now (none since November) and take nitrofurantoin as a prophylactic, but I can't shake the feelings of dread and paranoia around having sex. It is like someone tasered me ...

Urinary Tract Infection - I get UTI's quite often as does my mom so my first question is if they can

Posted 5 Dec 2013 by tara5survivor 4 answers

... be hereditary? Wondering for the sake of my daughters. My second question is about medication for UTI's. I get them often, and as I'm sure many of you know, they are quite easy to self diagnose. So, my Dr gave me a prescription for Macrobid to keep on hand to take 1 after intercourse ...

Urinary Tract Infection - Can ur boyfriend be giving it back to u, bc I keep getting one over and?

Posted 13 Oct 2016 by Amesszz 4 answers

... over, I've been on ciprofloxacin a few times and even been on bactrim, is he giving it back to me

Should I continue taking my medication?

Posted 16 Apr 2017 by shegra323 2 answers

I was prescribed ciprofloxacn for a urinary tract infection, yesterday the second pill i took; after i went to sleep i woke up several times because i stopped breathing, i had also gotten a bad headache the first 2 pills, today after the first pill i only had some pain in my joints and have yet to ...

What's the difference btwn bladder, urinary tract and kidney infection symptoms?

Posted 19 Oct 2014 by Mandy2014_10 2 answers

I can't describe the pain other than like a soreness (sorta) below my ribs on the left side of my stomach. It's not at all like what I've experienced in the past with bladder and urinary tract infections. Oh, and I have Spina Bifida, so I'm paralyzed below my waist, and I do get ...

Urinary tract infection can lead to dementia?

Posted 20 Mar 2017 by Koray 1 answer

My grandma is 82 and she has had her kneecaps replaced and broke her right foot twice and her spine is a mess. She can barely walk so did not drink water much in order not to have to pee. Tried as we might, we could not chnge this terrible habit. She has developed a urinary infection now and has ...

I developed severe case of hives after taking bactrim for a urinary tract infection. I didnt get t?

Posted 21 Feb 2017 by nashtonmiller 0 answers

I didnt get hives until three days after I stopped taking the medication. Can the medication still be the cause?

Urinary Tract Infection - Can Amox-clav 875MG tablets give you diarrhea?

Posted 3 Mar 2017 by M-E-Y-78 1 answer

I have been taking Amox-clav 875MG tablets since Tuesday. I have had uncontrollable diarrhea the last two days. Was wondering if the antibiotic is causing this.

Urinary Tract Infection - Hello everyone! For the past 3 years I have suffered over 15 UTI's. I am?

Posted 29 Mar 2016 by Pugluver999 1 answer

... scared and terrified to even have sex anymore (for fear I will get another one). I have met with my doctors and am wondering what could be causing them. I DO EVERYTHING to prevent them, have visited the urologist several times, and am just fed up with them coming back. My last resort is to ...

Urinary Tract Infection - I am fighting a uti for three months now and taking antibiotics for it but

Posted 6 Oct 2015 by carolwebb 2 answers

... the last time I was a lot of antibiotics I ended up in the with Cdiff and now I'm back on a bunch of antibiotics I'm afraid that my Cdiff will come back what to do. What else I did can take my gastorinologist gave me flora to get back into my gut but it makes sick to take an cranberry ...

Page 1 2 3 4 5 Next

Ask a Question

Search this Group